This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I am taking four pills a day now of Mylan A4 (2mg xanax) if am correct. I take One and 1/2 in the morning
One in the afternoon and One and the earlier 1/2 at night after of coarse... waking up from a five hour nap.
my REM sleep is gone , so I think is my Melatonin. Extreme thoughts of suicide. BUT WITH OUT IT:
I am has always been a negitive, sarcastic, angry guy. I have mental Trama From Life experiances and early age use of LSD. Also a family history of bad hearts and cancer. My Grad father died of a massive heart attack.
My aunt, My father, who just survived a total Lung Collapse and certain death, and there is also
my uncle with lukiemia, who are all are all on Xanax. My grandmother died of Breast Cancer, and my Anut Pat died of the same. This is all just my Father's side. I need help.. have no money.. and need to work endlessly for the Health Insurance just for these pills... it's pathetic and Iam sick. I don't want to die
Jack, you need more than Xanax, so please get yourself to a therapist, possibly through the suicide prevention hot line or whomever is giving you the xanax ( by the way, klonopin lasts longer,and will give you a longer night sleep). When you are suicidal,go to the emergency room, or call the hotline, or spend time with a loved one...in any case, you must see a therapist...also, look up a community mental health center in your area for more help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.